Hi, I had the Paragard put in almost 2 years ago after my 2nd child was born. Everything has been pretty good with it, my periods are a bit heavier but always exactly 28 days a part. Lately I have been having periods every 2-3 weeks for the last 3 cycles. My husband and I still procreate and everything is fine and doesn't hurt. Not sure why this is happening all of a sudden. Wondering if I should see my Dr. ?
Hi! If you were my patient, I would first recommend a pregnancy test--not because I think pregnancy is very likely, but because I always rule that out whenever the bleeding is unusual. If the test is positive, obviously I would want my own patient to call immediately. If negative, I might bring you in for and exam and some tests. Sometimes medications can improve the bleeding. Which medications to use depends upon what I think is causing the bleeding. I guess my answer is "yes", call your doctor. Good luck! Dr B
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.